# SDR BAQA091880

- Difficulty date: December 28, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,832 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Part number: L633M2010101A004
- Part serial: 423
- Condition: Discharged
- Location: Main Rotor
- Part time: 214 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR MOUNT DEPRESSURIZED. PART REPLACED WITH SERVICABLE UNIT.  01/09/2004
